# SDR USAA2013060600005

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,422 hours, 15,524 cycles
- System (JASC): 2300 · Communications System
- Part: Director
- Part number: Z010H000520A
- Part serial: 010H00004653
- Condition: Faulty
- Location: Cids
- Part time: 37,870 hours, 14,624 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMOKE DETECTOR LIGHTS IN THE CABIN.  REPLACED CIDS DIRECTOR IAW MM 23-73-34-400-001A.
